Iwill be taking this 2xday could this cause me to become congested I feel stuffy not sure if it is my allergies. How long before it works and can you end anytime. I am 74 years old and I am sensitive to lots of meds.
I doubt the buspirone is the cause of your insomnia or stuffiness. It should begin working within the first couple of weeks and it is important to always take the same way at the same times, always with food or always without food. This is important to keep the blood levels constant. For more info on side effects go to: https://www.drugs.com/sfx/buspirone-side-effects.html
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 2 answers
Posted 17 Apr 2012 • 1 answer
Posted 14 Mar 2014 • 3 answers
Posted 1 Sep 2016 • 1 answer
Posted 14 days ago • 2 answers